RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koshevoy, Gleb Alekseevich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 10

Number of views:
This page:796
Abstract pages:4537
Full texts:1663
References:406
Doctor of physico-mathematical sciences (2003)
Speciality: 08.00.13 (Mathematical and instrumental methods of economics)
E-mail:
Keywords: crystal bases, Young tableaux, convex geometries, matroids, choice functions, equilibria.
UDC: 119.516, 512.643, 519.1, 512.815.1, 512, 512.81

Subject:

Algebraic Combinatorics, Representation theory, Discrete mathematics, Mathematical Economics, Statistics.

   
Main publications:
  • Combinatorics of $A_2$-crystals, J. of Algebra, 310 (2007), 218&ndah;234 (with V. Danilov and A. Karzanov).
  • Matroids on convex geometries (cg-matroids), Discrete Mathematics, 307 (2007), 1936–1950 (with S. Fujishige and Y. Sano).
  • Massifs and Combinatorics of Young Tableaux, Uspekhi Mathematicheskikh Nauk, 60:2 (2005), 79–142 (with V. I. Danilov) (in Russian) (translation in Russian Math. Surveys, 60 (2005), no. 2, 269–334).
  • Mathematics of Plott choice functions. Mathematical Social Sciences, 49 (2005), 245–272 (with V. I. Danilov).
  • Discrete Convexity and Unimodularity. I. Advances in Mathematics, 189 (2004), 301–324 (with V. I. Danilov).
  • Discrete convexity and Hermitian matrices. Proc. V. A. Steklov Inst. Math.; Vol. 241 (2003), 68–90 (translation in Proc. Steklov Inst. Math. 2003, no. 2 (241), 58–78) (with V. Danilov).
  • Equilibria in Economies with Indivisible Goods and Money, Mathematical Social Sciences, 41 (2001), 251–273 (with V. I. Danilov and K. Murota).
  • Choice functions and abstract convex geometries, Mathematical Social Sciences, 38 (1999), 35–44.
  • Equilibrium in an economy of information goods, in Markets, Information and Uncertainty (ed. G. Chichilnisky), Cambridge University Press, 1999, 26–44 (with V. I. Danilov and A. I. Sotskov).
  • Zonoid trimming for multivariate distributions, The Annals of Statistics, 25 (1997), 1998–2017 (with K. Mosler).
  • Multivariate Lorenz majorization, Social Choice and Welfare, 12 (1995), 93–102.

http://www.mathnet.ru/eng/person12630
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/263134

Publications in Math-Net.Ru
2019
1. V. I. Danilov, A. V. Karzanov, G. A. Koshevoy, “Cubillages of cyclic zonotopes”, Uspekhi Mat. Nauk, 74:6(450) (2019),  55–118  mathnet  elib; Russian Math. Surveys, 74:6 (2019), 1013–1074  isi  scopus
2010
2. V. P. Grishukhin, V. I. Danilov, G. A. Koshevoy, “Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube”, Mat. Zametki, 88:6 (2010),  938–941  mathnet  mathscinet; Math. Notes, 88:6 (2010), 891–893  isi  scopus
3. V. I. Danilov, A. V. Karzanov, G. A. Koshevoy, “Separated set-systems and their geometric models”, Uspekhi Mat. Nauk, 65:4(394) (2010),  67–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 659–740  isi  elib  scopus
2008
4. V. I. Danilov, G. A. Koshevoy, “The Robinson–Schensted–Knuth correspondence and the bijections of commutativity and associativity”, Izv. RAN. Ser. Mat., 72:4 (2008),  67–96  mathnet  mathscinet  zmath  elib; Izv. Math., 72:4 (2008), 689–716  isi  scopus
2007
5. V. I. Danilov, G. A. Koshevoy, “Existence of Fixed Points for Mappings of Finite Sets”, Mat. Zametki, 82:2 (2007),  201–206  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 174–179  isi  scopus
2005
6. V. I. Danilov, G. A. Koshevoy, “Arrays and the combinatorics of Young tableaux”, Uspekhi Mat. Nauk, 60:2(362) (2005),  79–142  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 269–334  isi  elib  scopus
2004
7. V. I. Danilov, G. A. Koshevoy, “Discrete convexity”, Zap. Nauchn. Sem. POMI, 312 (2004),  86–93  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:4 (2006), 1418–1421  elib
2003
8. V. I. Danilov, G. A. Koshevoy, “Nilpotent operators and discretely concave functions”, Izv. RAN. Ser. Mat., 67:1 (2003),  3–20  mathnet  mathscinet  zmath; Izv. Math., 67:1 (2003), 1–15  isi  scopus
9. V. I. Danilov, G. A. Koshevoy, “Discrete Convexity and Hermitian Matrices”, Tr. Mat. Inst. Steklova, 241 (2003),  68–89  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 241 (2003), 58–78
1989
10. G. A. Koshevoy, “Curves of infinite genus that are uniformizable in the sense of Schottky”, Uspekhi Mat. Nauk, 44:4(268) (1989),  239–240  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 207–208  isi

Presentations in Math-Net.Ru
1. Кубильяжы циклических зонотопов
G. A. Koshevoy

October 10, 2019 18:30
2. Schur-positivity and cluster variables
G. A. Koshevoy
St. Petersburg Seminar on Representation Theory and Dynamical Systems
March 13, 2019 17:00
3. Generalized geometric RSK correspondences and Donaldson-Thomas transformations
G. A. Koshevoy
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 3, 2018 17:00
4. Life at Poncelet: view from Russian side
G. A. Koshevoy
Colloquium "15 years of the French-Russian Lab"
September 3, 2018 17:15
5. Геометрические кристаллы и обобщенное соответствие Робинсона-Шенстеда-Кнута
G. A. Koshevoy
Dobrushin Mathematics Laboratory Seminar
February 20, 2018 16:00
6. Geometric Robinson–Schensted–Knuth correspondence and canonical bases
G. Koshevoy
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 14, 2017 17:50   
7. Combinatorics of canonical bases and potentials
G. A. Koshevoy
Automorphic forms and their applications
July 4, 2017 18:00
8. Комбинаторика канонических базисов и суперпотенциалы
G. A. Koshevoy
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 30, 2017 15:00
9. Combinatorics of rhombus tilings
G. A. Koshevoy
Globus Seminar
April 18, 2013 15:40   
10. Generalized tilings and Plücker cluster algebras
G. A. Koshevoy
Riemann surfaces, Lie algebras and mathematical physics
February 18, 2011 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021